# SDR AALA201810297002

- Difficulty date: October 27, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 53,974 hours, 16,701 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Hp 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FIRE WARNING ACTIVEATED INTERMITTENTLY,  EVENTUALLY STOPPED BEFORE ENGINE SHUTDOWN.  EMERGENCY DECLARED AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED HP2 AND HP6 DUCTS IAW MM 36-11-01, AND ACCOMPLISHED HIGH POWER RUN IAW MM 71-00-00.  NO FIRE LOOP FAULTS OCCURED.
